Repositorio de producción científica de la Universidad de Sevilla

On the existence of almost contact structure and the contact magnetic field

Opened Access On the existence of almost contact structure and the contact magnetic field

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cabrerizo Jaraíz, José Luis
Fernández Andrés, Manuel
Gómez Casanueva, Juan Salvador
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2009-10
Publicado en: Acta Mathematica Hungarica, 125 (1-2), 191-199.
Tipo de documento: Artículo
Resumen: In this short note we give a simple proof of the existence of an almost contact metric structure on any orientable 3-dimensional Riemannian manifold (M3, g) with the prescribed metric g as the adapted metric of the almost contact metric structure. By using the key formula for the structure tensor obtained in the proof of this theorem, we give an application which allows us to completely determine the magnetic flow of the contact magnetic field in any 3-dimensional Sasakian manifold.
Cita: Cabrerizo Jaraíz, J.L., Fernández Andrés, M. y Gómez Casanueva, J.S. (2009). On the existence of almost contact structure and the contact magnetic field. Acta Mathematica Hungarica, 125 (1-2), 191-199.
Tamaño: 185.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47730

DOI: 10.1007/s10474-009-9005-1

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones